Home|Journals Follow on Twitter| Subscribe to List

Directory for Medical Articles
 

Open Access

3



Peripheral edema associated with mirtazapine: A case report

Birmay Çam, Hüseyin Kurt.

Abstract
Mirtazapine increasing both noradrenergic and serotonergic efficiency and also having effect of decreasing anxiety is a tetracyclic antidepressant. Mirtazapine are rarely associated with peripheral edema. The mechanism of peripheral edema caused by the use of mirtazapine is unknown. In this article, we aimed to discuss a case of edema occurred during treatment of mirtazapine. In medical literature this is the fourth report of peripheral edema associated with the mirtazapine.

Key words: mirtazapine, peripheral edema, side effect



Mirtazapine bağlı periferik ödem: Olgu sunumu

Özet
Mirtazapin hem noradrenerjik, hem de serotonerjik etkinliği artıran, bunaltı giderici etkisi de olan bir tetrasiklik antidepresandır. Mirtazapin nadiren periferik ödeme neden olur. Mirtazapin kullanımına bağlı periferik ödemin mekanizması bilinmemektedir. Bu yazıda, mirtazapine bağlı ödem gelişen bir olgu tartışılmıştır. Bu olgu, tıbbi literatürde mirtazapin kullanımına bağlı ödem gelişen dördüncü olgudur.

Anahtar Kelimeler: Mirtazapin, periferik ödem, yan etki



Share this Article


Advertisement
Journal of Environmental and Occupational Science

SUBMIT YOUR ARTICLE NOW




ScopeMed Home
Follow ScopeMed on Twitter
BiblioCAM
Article Tools
eJPort Journal Hosting
About ScopeMed
License Information
Terms & Conditions
Privacy Policy
Suggest a Journal
Publisher Login
Contact Us

The articles in Scopemed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Database Service for Scientific Publications. Copyright © ScopeMed® Information Services.
Scopemed Buttons